About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1401.386A

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 1, Part 1 , Januar y. 2018

 

 

A proposed Technique for Solving Interval-Valued Linear Fractional Bounded Variable Programming Problem

 Amir. S. Majeed

Year: 2018, Volume: 14, Issue: 1, Part:1

Pages: 237-251 , DOI: http://dx.doi.org/10.24237/djps.1401.386A 

Language: English

Download :  

 

Abstract


 

In this paper we premised an interval-valued linear fractional bounded variable programming problem (IVLFBP), by combining the interval-valued linear fractional programming problem (IVLFP) which is (LFP) with interval form coefficients in objective function, and linear fractional bounded variable problem (LFBV) which is (LFP) where the constraints are linear inequalities with bounded variables. Our method based on separating the main problem into two linear fractional bounded variable problems (LFBVP) and depends on the primal dual simplex algorithm. The algorithm that solves linear bounded variable programming will be extended to solve linear fractional with bounded variables, and then we used it to solve the interval-valued linear fractional bounded variable programming problems. We also compare our result with the solver function in the Microsoft Excel and matlab (R2011a).

 

Keywords: Interval-valued function, linear fractional programming, bounded variables (lower & upper bounds)

 

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45